# SDR CALA2025070706245

- Difficulty date: July 1, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N17329
- Make and model: Boeing 737-8
- Aircraft serial: 67581
- Aircraft time: 6,300 hours, 2,198 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R2 ESCAPE SLIDE PRESSURE GAGE IS IN RED. ON THE HIGH SIDE FOUND NEEDLE TO WITH WITHIN 1 NEEDLES WITH TO THE RIGHT OF GREEN BAND PER AMM 25-66-01-200-801 DUE TO SLIDES INFLATION CYCLINDER NOT BEING AT A STABLE TEMP FOR MORE THEN 2 HOURS. 52 MINS ON THE GROUND IN EWR WHEN ITEM WAS WRITTEN UP.
